MAUDE Adverse Event Report: HOLLISTER INCROPORATED NEW IMAGE CONVEX CERAPLUS TAPE BORDERED PRESIZED BARRIER

HOLLISTER INCROPORATED NEW IMAGE CONVEX CERAPLUS TAPE BORDERED PRESIZED BARRIER
Model Number 11504
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Skin Inflammation/ Irritation (4545)
Date of Event 11/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Trend analysis conducted for tape border causing skin irritation for this sku and no adverse trends observed.Device history record (dhr) review conducted based upon the lot number provided and the records were found to be complete and accurate.Sample not returned so sample evaluation not possible.Root cause of reported skin irritation under the ostomy appliance tape border cannot be determined.
 
Event or Problem Description
It was reported that an ostomate has been experiencing skin irritation under the tape border of his new image barrier on and off since he started using it in 2019.He reported that when he has the skin irritation, he also experiences watery eyes.He stated he has been to an allergist who conducted patch testing which was negative, and it could not be determined why he experiences this response.He reported that he takes over the counter antihistamines and uses a prescriptive steroid cream called fluocinonide for the occasional skin irritation.He stated he uses the cream sparingly and has been using it on and off since 2019.He recently learned that hollister carries barriers without a tape border, so he called to request samples.

Brand Name
NEW IMAGE CONVEX CERAPLUS TAPE BORDERED PRESIZED BARRIER
Common Device Name
NEW IMAGE CONVEX CERAPLUS TAPE BORDERED PRESIZED BARRIER
Manufacturer (Section D)
HOLLISTER INCROPORATED
2000 hollister drive
libertyville IL 60048 3781
Manufacturer (Section G)
HOLLISTER INCORPORATED
366 draft avenue
stuarts draft VA 24477 9998
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville, IL 60048-3781
8476802170
MDR Report Key15844791
Report Number1119193-2022-00037
Device Sequence Number6901916
Product Code EXB
UDI-Device Identifier00610075029907
UDI-Public00610075029907
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number11504
Device Catalogue Number11504
Device Lot Number2G192
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2022
Initial Report FDA Received Date11/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale